MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 RIGHT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GNS II CMT TIB SIZE 6 RIGHT; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71420188
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Date of Event 04/13/2012
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was noted with stiffness post right tkr for which manipulation under anesthesia was required.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no relevant supporting clinical information has been provided to assist with a clinical investigation, and the patient's current condition is unknown.Therefore based on insufficient information, a thorough clinical assessment cannot be performed at this time.A review of complaint history on the listed parts revealed no prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
GNS II CMT TIB SIZE 6 RIGHT
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8931568
Report Number1020279-2019-03189
Device Sequence Number11249990
Product Code JWH
UDI-Device Identifier03596010206367
UDI-Public03596010206367
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K951987
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/24/2022
Device Catalogue Number71420188
Device Lot Number12AT14244
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer12/04/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient Weight83